# SDR USAR201408130006

- Difficulty date: August 13, 2014
- Submitted: August 21, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600387
- Aircraft time: 7,372 hours, 5,189 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,371 hours, 5,189 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIB LOCATION BORESCOPE INSPECTION TASK 55-10-01-290,   DURING THE INSPECTIONS MULTIPLE CRACKS WERE FOUND THROUGHOUT THE HORIZONTAL STABILIZER.  CRACKS WERE FOUND IN THE RT STABILIZER ON RIBS NR 4 & NR 6 AND ONE RIB CRACKED OTBD OF TRIM ACTUATOR.  CRACKS WERE ALSO FOUND ON THE LT STABILIZER RIBS NR 2, NR 3, NR 4, & NR 5 ON CENTER STRINGER WITH ONE CRACKED RIB ON THE FIRST RIB OTBD OF THE TRIM ACTUATOR.
